# SDR GR4D201408221408

- Difficulty date: August 22, 2014
- Submitted: August 22, 2014
- Operation: General aviation
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N401QS
- Make and model: Gulstm GIV
- Aircraft serial: 1408
- Aircraft time: 11,547 hours, 5,731 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 1159WM20057
- Condition: Corroded
- Location: Zone 500
- Part time: 11,547 hours, 5,731 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP TRACK LOWER ATTACH FITTING CORRODED, R & R FITTING.
